Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 414, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2008, 8:33 PM EDT for Paulding County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2008, 8:33 PM EDT (00:33 UTC)
- Expired
- Jul 7, 2008, 9:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1383 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 080034
SVRFFC
GAC223-080115-
/O.NEW.KFFC.SV.W.0414.080708T0033Z-080708T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PAULDING COUNTY IN NORTHWEST GEORGIA
* UNTIL 915 PM EDT
* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR DALLAS...
MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HIRAM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3398 8474 3395 8473 3394 8472 3390 8472
3380 8472 3388 8489 3399 8483
TIME...MOT...LOC 0033Z 303DEG 13KT 3392 8481
$$2 follow-up statements
000
WWUS52 KFFC 080050
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT MON JUL 7 2008
GAC223-080115-
/O.CON.KFFC.SV.W.0414.000000T0000Z-080708T0115Z/
PAULDING GA-
850 PM EDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN PAULDING COUNTY...
AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED 2 MILES
SOUTH OF DALLAS...MOVING SOUTHEAST AT 13 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIRAM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3395 8481 3392 8472 3390 8472 3380 8472
3388 8489
TIME...MOT...LOC 0050Z 308DEG 11KT 3389 8482
$$000
WWUS52 KFFC 080110
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT MON JUL 7 2008
GAC223-080115-
/O.CON.KFFC.SV.W.0414.000000T0000Z-080708T0115Z/
PAULDING GA-
909 PM EDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN PAULDING COUNTY...
AT 909 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR HIRAM...MOVING SOUTHEAST AT 13 MPH. THIS
STORM HAS WEAKENED SLIGHTLY AND THE WARNING WILL LIKELY BE ALLOWED
TO EXPIRE AT 915 PM. WIND GUSTS TO 40 MPH AND HALF INCH HAIL WILL
STILL BE POSSIBLE AFTER THE WARNING EXPIRES.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY
UNINCORPORATED AREAS OF PAULDING COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3393 8483 3390 8473 3390 8472 3380 8472
3388 8489
TIME...MOT...LOC 0109Z 308DEG 11KT 3385 8476
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:35 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 7, 7:35 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 PM EDT MON JUL 7 2008 .UPDATE... WILL RAISE POPS TO CHANCE CATEGORY IN NORTH GA FOR TONIGHT DUE TO CONVECTION FIRING ALONG A RESIDUAL THETA-E BOUNDARY LYING FROM ROME TO HELEN. WEAK UPPER LEVEL SUPPORT FROM DECAYING MCV WILL HELP KEEP THE CONVECTION ALIVE PAST MIDNIGHT. SOME MAY APPROACH SEVERE...BUT NOT EXPECTING MUCH MORE THAN THAT. MODIFIED SKY COVER AND TEMPS FOR TONIGHT...AS WELL. .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS SOME CU DEVELOPING ACROSS THE REGION BUT IT IS VERY LOW TOPPED COMPARED TO THE LAST TWO DAYS. THERE ARE SOME SCT SHOWERS MAINLY ACROSS OUT SERN SECTIONS WITH SOME ISOLATED TSRA BUT THINGS ARE NOT DEVELOPING AS RAPIDLY TODAY. THE UPPER LEVEL TROUGH AXIS IS IS JUST EAST OF OUR AREA AND ALLOWING THE UPPER LEVEL RIDGE OVER THE NORTHERN GULF TO WORK INTO W GA. THE TROUGH IS EXPECTED TO CONTINUE MOVING SLOWLY EAST AND MOVE OFF THE MID ATLANTIC COAST BY 12-18Z WED. WE WILL GET INTO MORE UPPER LEVEL ZONAL FLOW AS THE RIDGE CONTINUES TO BUILD OVER THE GULF COAST STATES. THE CURRENT GFS LOOKS TO HAVE INITIALIZED VERY WELL WHEN COMPARED TO THE CURRENT WV LOOP. A LARGE MOISTURE PLUME EXTENDING FROM THE MID ATLANTIC STATES DOWN ALONG THE COAST AND OUT INTO THE GULF IS REPRESENTED WELL IN THE MODELS. THEY SHOW THIS PLUME STAYING FAIRLY STATIONARY THROUGH TUE AND THEN GETTING CAUGHT UP IN THE DEVELOPING ZONAL FLOW. THERE ARE A FEW LITTLE SHORTWAVES MOVING OUT OF THE SOUTHERN PLAINS WED/THU BUT THEY MAINLY MOVE ACROSS TN/KY. THEY WILL KEEP GA UNDER A NICE AREA OF MOISTURE SO WILL KEEP DIURNALLY DRIVEN CHANCE POPS IN THE SHORT TERM. TEMPS SHOULD BE VERY CLOSE TO SEASONAL NORMS ALSO. .LONG TERM /THURSDAY THROUGH MONDAY/... THE UPPER LEVEL TROUGH MOVING OFFSHORE WED WILL MAKE ROOM FOR THE DEVELOPING UPPER LEVEL RIDGE BUILDING OVER THE NORTHERN GULF. THIS RIDGE WILL BRING IN GOOD ZONAL FLOW THROUGH THE WEEKEND AND KEEP A NICE CAP ON THE ANY CONVECTIVE DEVELOPMENT THROUGH DAY 7. DIURNALLY DRIVEN INSTABILITIES AND MOISTURE WILL BE AVAILABLE BUT THIS RIDGE WILL KEEP ANY CONVECTIVE ACTIVITY TO A MINIMUM. WILL CONTINUE WITH CURRENT THINKING OF CHANCE POPS EACH DAY IN THE EXTENDED. GUIDANCE TEMPERATURES CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON TO MAKE ANY CHANGES. && .AVIATION... COVERAGE OF LATE DAY PRECIPITATION WILL BE MUCH LESS THAN YESTERDAY. THIS WILL LIKELY RESULT IN MUCH LESS LOW CLOUD AND FOG TUESDAY MORNING THAN THERE WAS MONDAY MORNING. MOST AIRPORTS SHOULD SEE NOTHING MORE THAN A LAYER OR TWO OF GENERALLY SCATTERED CLOUDS LEFT OVER FROM TODAYS LATE DAY CONVECTIVE PRECIPITATION. A CIRRUS CEILING IS ANTICIPATED OVERNIGHT AS REMNANTS OF DYING CONVECTIVE COMPLEX IN KENTUCKY AND TENNESSEE DRIFT SOUTH. BOUNDARY LAYER SHOULD EVENTUALLY STABILIZE TONIGHT AND ALLOW FOR A PERIOD OF FOG/HAZE WITH VISIBILITIES IN THE 4 TO 6 MILE RANGE AT DAYBREAK. OF COURSE...LOWER SUNRISE CONDITIONS WILL OCCUR AT THOSE AIRPORTS THAT GET HIT BY ISOLATED THUNDERSTORMS OR SHOWERS THIS EVENING. EVERYTHING SHOULD MIX OUT MY 14Z AND WE START THE SUMMERTIME DIURNAL PATTERN ALL OVER AGAIN. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 68 91 69 / 20 30 20 30 20 ATLANTA 70 89 70 90 70 / 10 20 10 30 20 BLAIRSVILLE 64 85 64 84 65 / 20 30 20 30 30 CARTERSVILLE 66 91 66 90 68 / 10 20 20 30 30 COLUMBUS 70 91 73 91 73 / 10 30 10 30 20 GAINESVILLE 69 87 69 89 70 / 10 20 20 30 30 MACON 69 92 70 94 73 / 20 40 20 40 20 ROME 69 93 69 92 70 / 10 20 20 30 30 PEACHTREE CITY 65 90 67 89 69 / 10 30 10 30 20 VIDALIA 69 90 71 92 71 / 50 50 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/15
Hazardous weather outlook, Jul 7, 7:55 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 755 PM EDT MON JUL 7 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 755 PM EDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS EXPECTED THIS EVENING. .SYNOPSIS... HIGH PRESSURE WILL REMAIN OFF THE GEORGIA COAST. A WEAK LOW PRESSURE TROUGH IS LOCATED OVER NORTHWEST GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE LIGHTNING STRIKES. A COUPLE OF THUNDERSTORMS MAY ALSO PRODUCE LARGE HAIL AND DAMAGING WIND. .DISCUSSION... WINDS CIRCULATING AROUND THE HIGH PRESSURE SYSTEM OFF THE GEORGIA COAST ARE PROVING THE STATE WITH A FLOW OF MOIST AIR OFF THE GULF OF MEXICO. THE AIR MASS IS MODERATELY UNSTABLE WITH LIFTED INDICES OF MINUS 3 TO MINUS 4 AT SUNSET. ISOLATED THUNDERSTORMS ARE EXPECTED TO BUBBLE UP IN THE UNSTABLE AIR MASS EVEN WITHOUT ADDITIONAL FORCING. THE LOSS OF DAYTIME HEAT BY LATE EVENING WILL LIKELY BRING THUNDERSTORMS TO AN END. SO...THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE BETWEEN NOW AND MIDNIGHT. THEY COULD OCCUR IN EITHER THE NORTHERN PART OF THE STATE OR ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 7, 6:42 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 PM EDT MON JUL 7 2008 GAZ020-030-031-072315- 642 PM EDT MON JUL 7 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN NORTHWEST PAULDING...NORTHEAST POLK AND SOUTHWEST BARTOW COUNTIES UNTIL 715 PM EDT... AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TAYLORSVILLE...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS PAULDING...POLK AND BARTOW COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STILESBORO...TAYLORSVILLE...EUHARLEE AND ARAGON.
Special weather statement, Jul 7, 6:49 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 PM EDT MON JUL 7 2008 GAZ082-083-072315- 649 PM EDT MON JUL 7 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN TWIGGS AND BIBB COUNTIES UNTIL 715 PM EDT... AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RUTLAND OR ABOUT 5 MILES SOUTH OF MACON DRIFTING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS TWIGGS AND BIBB COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SKIPPERTON...RUTLAND...HUBER...PAYNE AND MACON. MOTORISTS SHOULD SLOW DOWN AND ALLOW EXTRA DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.
Special weather statement, Jul 7, 7:37 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 737 PM EDT MON JUL 7 2008 GAZ041-080000- 737 PM EDT MON JUL 7 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN HARALSON COUNTY UNTIL 800 PM EDT... AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF BUCHANAN...MOVING SOUTHEAST AT 6 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS HARALSON COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUCHANAN AND DRAKETOWN. MOTORISTS AFFECTED BY THIS STORM SHOULD SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.
Special weather statement, Jul 7, 7:41 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 741 PM EDT MON JUL 7 2008 GAZ020-021-031-032-080015- 741 PM EDT MON JUL 7 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN NORTHEAST PAULDING...NORTHWEST COBB...SOUTHWEST CHEROKEE AND SOUTHEAST BARTOW COUNTIES UNTIL 815 PM EDT... AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES WEST OF ACWORTH...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PAULDING...COBB...CHEROKEE AND BARTOW COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEW HOPE...ACWORTH AND KENNESAW. MOTORISTS AFFECTED BY THIS STORM SHOULD SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.
Special weather statement, Jul 7, 8:09 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 809 PM EDT MON JUL 7 2008 GAZ032-033-080045- 809 PM EDT MON JUL 7 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN EASTERN COBB AND NORTHERN FULTON COUNTIES UNTIL 845 PM EDT... AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED BETWEEN MARIETTA AND SANDY SPRINGS ...MOVING SOUTHEAST AT 7 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS COBB AND FULTON COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDY SPRINGS. MOTORISTS AFFECTED BY THIS STORM SHOULD SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.
Special weather statement, Jul 7, 8:29 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 829 PM EDT MON JUL 7 2008 GAZ031-080100- 829 PM EDT MON JUL 7 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN PAULDING COUNTY UNTIL 900 PM EDT... AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER DALLAS...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS PAULDING COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEW HOPE...DALLAS AND HIRAM.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 29 min |
| Jul 8, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.